

The Subtle Power of Toxic Relationships PROGRAMME (subject to change)

09.30am Welcome – technical tips from Jeremy

09.35am Meet your Buddy Group (5 mins)

09.40am <u>Session 1</u>

The Subtle Power of Toxic Relationships

In Conversation with Carolyn Spring Part 1

Pause to Think

Where does it all begin?

10.20am Buddy Group Session 1 (15 mins)

10.35am Break (5 mins)

10.35am Questions and Comments

10.45am <u>Session 2</u>

The Counselling Relationship

In Conversation with Carolyn Spring Part 2

Pause to Think

Empathy

Why People don't Leave Toxic Relationships

Toxic Groups and Toxic Behaviour

11.30am Buddy Group Session 2 (15 mins)

11.45am Break (**10** mins)

11.55am Questions and Comments

12.05pm Session 3

Ways of Working with Clients in Toxic Relationships

In Conversation with Carolyn Spring Part 3

Pause to Think

The Drama Triangle

Our Relationship with Ourselves

12.25pm Buddy Group Session 3 (15 mins)

12.40pm Questions and Comments

12.50pm Say goodbye to Buddies

12.55pm Resources and Information

13.00pm Finish